Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On finite subsets of nonabelian groups with small doubling


Author: Gregory A. Freiman
Journal: Proc. Amer. Math. Soc. 140 (2012), 2997-3002
MSC (2010): Primary 20-XX; Secondary 11P70
Published electronically: January 13, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a detailed and clear exposition of the basic result describing the structure of a finite subset $ A$ of a nonabelian group $ G$ with a small doubling $ \vert A^2\vert < 1.5 \vert A\vert$.


References [Enhancements On Off] (What's this?)

  • 1. E. Breuillard, B. Green, Approximate groups, I: The torsion-free nilpotent case, preprint arXiv: 0906.3598vl [mathCO] 19 June 2009.
  • 2. E. Breuillard, B. Green, Approximate groups, II: The solvable linear case, preprint arXiv:0907.0927.
  • 3. E. Breuillard, B. Green, T. Tao, Approximate subgroups of linear groups, preprint.
  • 4. D. Fisher, N.H. Katz, I. Peng, On Freiman's theorem in nilpotent groups, preprint arXiv:0901.1409vl [mathCO] 11 Jan. 2009.
  • 5. G. A. Freĭman, Groups and the inverse problems of additive number theory, Number-theoretic studies in the Markov spectrum and in the structural theory of set addition (Russian), Kalinin. Gos. Univ., Moscow, 1973, pp. 175–183 (Russian). MR 0435006 (55 #7968)
  • 6. E. Hrushovski, Stable group theory and approximate subgroups, preprint arXiv:0909.2190, 2009.
  • 7. B. Green, Approximate groups and their applications: work of Bourgain, Gamburd, Helfgott and Sarnak, preprint arXiv:0911.335vl (mathNT] 17 Nov. 2009.
  • 8. Terence Tao, Product set estimates for non-commutative groups, Combinatorica 28 (2008), no. 5, 547–594. MR 2501249 (2010b:11017), http://dx.doi.org/10.1007/s00493-008-2271-7
  • 9. Y. O. Hamidoune, Two inverse results, preprint arXiv:1006.5074v1, 25 June 2010.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20-XX, 11P70

Retrieve articles in all journals with MSC (2010): 20-XX, 11P70


Additional Information

Gregory A. Freiman
Affiliation: Department of Mathematics, Tel Aviv University, Ramat Aviv, Tel Aviv, Israel
Email: grisha@post.tau.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11156-6
PII: S 0002-9939(2012)11156-6
Received by editor(s): May 18, 2010
Received by editor(s) in revised form: March 27, 2011
Published electronically: January 13, 2012
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.